# SDR FDEA201706071589

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,799 hours, 29,733 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Not Seated
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT,  FOUND THE R1 DOOR SLIDE COVER NOT SEAT PROPERLY.  REINTALLED THE SLIDE COVER IAW AMM 25-66-01-4.
